

Draft - v.9

JOINT COUNCILS MEETING AGENDA

WEDNESDAY, FEBRUARY 27, 2019

8:30 a.m. – 4:30 p.m. EST

Crowne Plaza Gatineau-Ottawa Hotel

MEETING ROOM: Salon des Nations

BREAKFAST: 7:30 A.M. – 8:25 A.M. EST – Terrasse des Nations

#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS
	8:30- 8:40 a.m.	Welcome	Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC/PSCIOC Co-Chairs
1	8:40- 8:50 a.m.	Administrative Matters	 Approval of Record of Decision from September 26, 2018 in-person meeting, Whitehorse (TAB 1A) 	For approval	Natasha Clarke
	(10 min)		 B) Acceptance of February 27, 2019 meeting agenda (TAB 1B) 	For approval	
			C) Joint Councils Action Items (TAB 1C)	For review	
			D) Joint Councils Bring Forward Agenda (TAB 1D)	For information	
2	8:50 – 9:20 a.m.	Canadian Digital Service	Presentation by Canadian Digital Service (CDS) (TAB 2) The Government of Canada must embrace new	For information /	Intro: Marc Brouillard
	(30 min)		methods and tools to improve how it designs, builds, and delivers services. The Canadian Digital Service (CDS) is bringing together the skills and expertise needed to accelerate this change. <u>https://digital.canada.ca/</u>	discussion	Aaron Snow, Chief Executive Officer, CDS



	To and the set	And the second se			See La production de la company
3	(9:20 a.m. – 12:00 p.m.) 9:20 – 9:35 a.m. (15 min)	DIGITAL IDENTITY	 <u>Digital Identity Priority (TAB 3A to 3F)</u> (Digital Identity co-leads will introduce co-presenters) A) Joint Declaration on Digital Identity Objective: Present final version of the Whitehorse Declaration on Digital Identity Expected Outcome: Obtain signatures from Joint Council members. 	For discussion / feedback	Intro: Harry Turnbull Digital Identity Priority Co- Leads Jackie Stankey, AB Sophia Howse, BC
	9:35 – 9:55 a.m. (20 min)		 B) POLICY & GOVERNANCE: <u>Objective:</u> Discussion related to the three Guiding Principles and three themes of Accountability found in the Public Policy Recommendations paper: An individual's right to an identity cannot be compromised; Privacy and Security are critical in allowing Canadians to participate confidently in the digital society; and Convenience and Choice are key drivers for citizens Discussion on next steps – how this work can enable and/or create challenges for other priority areas Expected outcomes: Endorsement of the Public Policy Recommendations Paper. 		Sophia Howse, BC



			1000
9:55 -	IMSC	C) PAN-CANADIAN TRUST FRAMEWORK	
10:40		(PCTF):	N T
a.m. (45 min)		The Pan-Canadian Trust Framework (PCTF) enables Canada's full and secure participation in the global digital economy through economic sector innovation and the enablement of modernized digital service delivery. The PCTF supports open government principles.	F C
		Objective:	
		"Trusted digital identity person is <u>true</u> when authenticated user, proof of identity, and notice and consent <u>are all true</u> ."	
		 PCTF 101 & Progress report on work underway Presentation of Beta version of the Verified Person Trust Framework Progress report on the testing of the PCTF operationally Discussion on the role of TFEC (Trust Framework Executive Committee) 	
		Expected outcomes:	
		• Better understanding of the "what" of PCTF and the appropriate roles and responsibilities of the public and private sectors with respect to the PCTF (trusted digital identities) – what are the areas for collaboration and how should the Joint Councils proceed on this. The digital identity space is a rapidly changing environment, the lines between the public and private sectors are blurring, so what must continue to be the role or function of the public sector vs private sector in digital identity <i>(i.e.</i> <i>disruptive technologies, government</i> <i>providing services/goods where there is no</i> <i>incentive for the public sector to provide,</i> <i>emerging technologies resulting in new</i> <i>goods and services)?</i>	
		Better understanding of the relationship between IMSC and DIACC. What is	

IMSC Co-Chairs: Marc Brouillard, TBS Robert Devries, ON



40.40	DIACC's role with respect to the PCTF. Who is responsible (accountable) for the PCTF and how will future changes to the PCTF be managed. Does changes to the PCTF require Joint Councils' review and/or approval? What are the next steps to move the PCTF forward and how can the Joint Councils play a larger role?	
10:40 -	BREAK	
10:55 a.m.		
10:55	D) PILOTS:	
_	Objective:	Vidya ShankarNarayan
11:35 p.m.		ISED
(40	 ISED: Verified Organization Proof of Concept 	
min) **	Expected outcome:	
	 Discussion on how digital identity can be used as an enabler to also support business and entrepreneurs 	
11:35 a.m.	E) DIGITAL IDENTITY ROADMAP: PROGRESS REPORT & DISCUSSION:	Intro: Natasha Clarke
-	Objective:	Digital Identity
12:00 p.m. (25 min) **	 Progress report and discussion on the Digital Identity Priority Roadmap Communications: how to socialize Digital Identity in jurisdictions, including communications to engage DMs' to sell the value proposition, given agreement that awareness and engagement is confined to small pockets Discussion on preparation for a presentation to F-P/T Clerks and Cabinet Secretaries 	Priority Co- Leads Jackie Stankey, AB Sophia Howse, BC
	Expected outcome:	



	12:00 -	1:00 p.m.	Better understanding of expected deliverables (next steps) for digital identity priority based on roadmap LUNCH – Terrasse des Nations		
4	1:00 – 1:25 pm (25 min)	CIO STRATEGY COUNCIL	 CIO Strategy Council – Pan-Canadian Standards (TABS 4A & 4B) Objective: Overview of the mandate and work of the CIO Strategy Council as a standard setting body Work done in partnership with DIACC to better define requirements such as those that would be set out in the Pan-Canadian Trust Framework (work of the IMSC) CIO Strategy Council standards accreditation (Feb 2019) Expected outcome: Understanding of how the work of the CIO Strategy Council relates to the work of the IMSC's Pan-Canadian Trust Framework. https://ciostrategycouncil.com 	For information / discussion	Intro: Marc Brouillard Keith Jansa, A/Executive Director, CIO Strategy Council
5	1:25 – 2:05 p.m. (40 min)	CLIENT CENTRIC SERVICES	 Death Notification Working Group (TAB 5) Objective: Discussion on the outcome of the January DNWG Workshop on scope, governance and path forward Discussion on next steps to advance this priority Expected outcome: Confirm next steps to advance priority 	For discussion / feedback	Intro: Catherine Bennett DNWG Co- Chairs: Anik Dupont, ESDC Anne Matthews, ON Ron Hinshaw, BC
6	2:05 – 2:30 p.m. (25 min)	JOINT COUNCILS LOGIC MODEL	 Logic Model (TAB 6A &6B) Objective: Review Strategist Analyst's workplan and process for working with Co-Chairs, members and working group's co-chairs for reporting to/getting direction on this work 	For discussion / feedback	Intro: Natasha Clarke Natasha Clarke Sophia Howse (former co-chairs of the Framework Working Group)



	and the second s				
			 Progress report on updated Joint Councils Logic Model to reflect the current work of the Councils and all working groups 		Cathy Kealey, JC Strategic Policy Analyst
			 Expected outcome: Logic Model that reflects the current and future work of the Councils vis-à-vis its three main priorities Better understanding of how the work of all the working groups support the priorities of the Councils Better understanding of the interconnections and alignment of the work of the Joint Councils vis-à-vis the work and priorities of the PSSDC and PSCIOC (what are the gaps and how to leverage opportunities) 		
	2:30 - 2	2:45 p.m.	BREAK		
7	2:45 – 3:15 p.m.	DIGITAL STRATEGY	 Digital Strategy Working Group (TAB 7) Objective: Discussion on future work to define the 	For discussion / feedback	Intro: Natasha Clarke Digital Strategy
	(30 min)		Scope of Work for the Digital Strategy Working Group and next steps		Co-Chairs: Guy Gordon, MB Sean McLeish,
			 Expected outcome: Confirm next steps related to the work of the Digital Strategy Working Group 		YT Mark Burns, YT
8	3:15 – 3:45 p.m.	Canada Open Government Working Group	<u>Canada Open Government Working Group</u> (TAB 8A to 8D)	For information	Intro: Harry Turnbull
	(30 min)		 Objective: Progress report on the work of the Canada Open Government Working Group Canada's Leadership and the 2019 Open Government Partnership Global Summit Expected outcome: Update on the activities of the Canada Open Government Working Group as it relates to the priorities of the Councils 		COG Working Group Co-Chair: Mélanie Robert, TBS Francis Bilodeau, TBS
			 the priorities of the Councils. Raise awareness and engage on Canada's global leadership opportunities on open government 		



9	3:45 – 4:15 p.m. (30 min)	Partnerships	 <u>GoC Digital Academy (TAB 9)</u> <u>Objective:</u> Overview of GoC Digital Academy Discussion on opportunity for FPTM participation/partnership 	For information / feedback	Intro: Marc Brouillard Taki Sarantakis, President, Canada School of Public Service	
	4:15 – 4:30 p.m. (15 min)	Other Business:	 A) Updates from JC Working Groups: Privacy Sub-Committee & GDPR Sub-Committee (TAB 10) Research Committee (update at the teleconference on April 15, 2019) B) Announcement of the 2018 Award Winner of the ICCS Heintzman Leadership Award (award presentation at the Official Dinner) C) Next in-person meeting of the Joint Councils: Sept. 25, 2019, Winnipeg, MB D) Upcoming JC Teleconferences: Monday, April 15, 2019 Wednesday, June 26, 2019 Wednesday, August 14, 2019 	For information For information	Catherine Bennett Dan Batista, ICCS	
	4:30 p.m. Adjournment of Joint Councils Meeting 5:45 p.m. Delegates to meet in the lobby of the Crowne Plaza Gatineau Hotel to board bus for Dinner.					



OFFICIAL JOINT COUNCILS DINNER & PRESENTATION OF THE ICCS HEINTZMAN LEADERSHIP AWARD

National Arts Centre / Centre National des Arts

The Lantern Room

(1 Elgin Street, Ottawa)

Pre-Dinner Reception: 6:10 – 6:40 p.m. Remarks by Ralph Heintzman: 6:45 p.m. ICCS Heintzman Leadership Award presentation: 7:00 p.m. Official Dinner: 7:15– 9:00 p.m.

Business Attire

The National Arts Centre (NAC) is a Canadian centre for the performing arts. The NAC has clearly defined its national role in Canada's performing arts, through partnerships, through assisting artists and companies throughout the country, for bringing the best of what each region of the country has to offer to Canada's capitol in the now bi-annual Scene festival. In a world drowning in fast-changing electronic media of all types, the work at the NAC demonstrates the ageless importance of the live performance and that "there is no substitute for the real thing". The NAC was designated a National Historic Site of Canada in 2006.